# SDR UALA2011061402928

- Difficulty date: June 13, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 84,172 hours, 10,243 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D21
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT DEVICE MISSING.  REPLACED DESCENT DEVICE.
